# SDR DALA2022031701784

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION SEAT TRACK +Y765 AT LEVEL FR66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK Y765 LOC BTW FR64 TO FR66 AT AFT GALLEY. (2159343)
